# SDR SWAA072504

- Difficulty date: May 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,282 hours, 54,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING NR 5 L/E SLAT UPPER INBOARD T/E DELAMINATED.  REPAIRED SLAT PER SRM.
